# SDR SWAA2022020736007

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,947 hours, 8,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR TO SIDEWALL SUPPORT BS 727B+6 TO 767 / DAMAGE AT AFT CARGO FLOOR TO SIDEWALL SUPPORT BS 727B+6 - 767 FOUND TO BE L1.5 W1' D.010 ORIGINAL THICKNESS .040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED DAMAGED SECTION 727B+6 - 767 IAW SRM 51-40-02-0G-0 FABRICATED REPLACEMENT SUPPORT FROM BAC1496-377 7075T62 LOT # 5062573-1 IAW SRM 53-00-53-2R-5 TREATED + PRIMED IAW SRM 51-20-01-0G-0 + SOPM 20-41-02 INSTALLED NUT PLATES IAW BOEING DWG # 146A7502 REV A INSTALLED REPLACEMENT SUPPORT IAW BOEING DWG 146A7502 REV A + SRM 51-40-02-0G-0 WITH SPLICES LOCATED AT 727B+8 + 727H + 11
